# SDR UIEA2019102205777

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,921 hours, 15,027 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL POOLED IN RIGHT ENGINE COWLING, AROUND N1 BLADES. ( CHECKED AND FOUND TO BE OK IAW B767 FIM 71-08 FAULT TREE 813.       )
